# SDR ABXA010380

- Difficulty date: June 20, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 44,471 hours, 36,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: J060234
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE AFT PRESSURE BULKHEAD SPLICES WERE FOUND TO HAVE ELONGATED HOLES.  REPAIRED AFT PRESSURE BULKHEAD TEE CAP SPLICES IAW REA D953-41487MR.
